Connectivity properties in hyperspaces and product spaces
Fundamenta Mathematicae, Tome 121 (1984) no. 3, pp. 189-197
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_121_3_189_197,
author = {Charles Dorsett},
title = {Connectivity properties in hyperspaces and product spaces},
journal = {Fundamenta Mathematicae},
pages = {189--197},
year = {1984},
volume = {121},
number = {3},
doi = {10.4064/fm-121-3-189-197},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-121-3-189-197/}
}
TY - JOUR AU - Charles Dorsett TI - Connectivity properties in hyperspaces and product spaces JO - Fundamenta Mathematicae PY - 1984 SP - 189 EP - 197 VL - 121 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-121-3-189-197/ DO - 10.4064/fm-121-3-189-197 LA - en ID - 10_4064_fm_121_3_189_197 ER -
Charles Dorsett. Connectivity properties in hyperspaces and product spaces. Fundamenta Mathematicae, Tome 121 (1984) no. 3, pp. 189-197. doi: 10.4064/fm-121-3-189-197
Cité par Sources :